# SDR UALA2010112204310

- Difficulty date: November 21, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 33,568 hours, 8,478 cycles
- Engine: Pwa PW4056
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 370
- Condition: Faulty
- Location: Right Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENG ANTI-ICE INTERMITTENT.  VALVE FOUND FAULTY.  ENG ANTI-ICE VALVE REPLACED.  VALVE OPERATIONAL CHECK NORMAL.
